# SDR SWAA2024100732485

- Difficulty date: August 30, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR. DC. R/H VAPOR BARRIER ATTACH ANGLE CRACKED AT RBL8 AND RBL 33<[01] REMOVED; LOCATED; DRILLED; AND INSTALLED NEW R/H VAPOR BARRIER ATTACH ANGLE REF BAC DWG 111A1000 REV - AND B737-NG SRM 51-40-02;[02] REMOVED; LOCATED; DRILLED; AND INSTALLED NEW R/H VAPOR BARRIER ATTACH ANGLE REF BAC DWG 111A1000 REV - AND B737-NG SRM 51-40-02;[03] REMOVED; LOCATED; DRILLED; AND INSTALLED NEW R/H VAPOR BARRIER ATTACH ANGLE REF BAC DWG 111A1000 REV - AND B737-NG SRM 51-40-02;[04] REMOVED; LOCATED; DRILLED; AND INSTALLED NEW R/H VAPOR BARRIER ATTACH ANGLE REF BAC DWG 111A1000 REV - AND B737-NG SRM 51-40-02
